# SDR USAA2012022800021

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 36,768 hours, 14,810 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4292
- Condition: Failed
- Location: E/E Bay
- Part time: 40,569 hours, 16,227 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ECAM MESSAGE, VENT EXTRACT FAULT.  FOUND BAD EXTRACTER BLOWER, REMOVED AND REPLACED AVIONICS FAN.  OPS CHECKED GOOD.
